# SDR AALA201701199031

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 75,240 hours, 10,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2516
- Condition: Faulted
- Location: L3 Door
- Part time: 13,010 hours, 2,032 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A19 CHECK, L3 ESCAPE SLIDE FAULT INDICATED IN CIDS. REPLACED SLIDE PACK ON L3 PER JOB CARD 33L80025001.
